Lobachevskii Journal of Mathematics

, Volume 39, Issue 1, pp 71–76 | Cite as

Admissible Hyper-Complex Pseudo-Hermitian Structures

  • S. V. Galaev


The notions of an admissible pseudo-Kählerian structure and of an admissible hypercomplex pseudo-Hermitian structure are introduced. On the distribution D of an almost contact structure (M, \(\vec \xi \), η, φ, g, D) with a Norden metric, using a prolonged connection ∇ N , an admissible almost hyper-complex pseudo-Hermitian structure (\(D,{J_1},{J_2},{J_3},\vec u,\lambda = \eta \circ {\pi _*},\tilde g,\tilde D\)) is defined. It is shown that if the initial almost contact structure with a Norden metric is an admissible pseudo- Kählerian structure with zero Schouten curvature tensor, then the induced admissible almost hypercomplex pseudo-Hermitian structure on the distribution D is integrable.

Keywords and phrases

Almost contact pseudo-Kählerian structure admissible hyper-complex pseudo-Hermitian structure distribution of zero curvature 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Manev, “Tangent bundles with Sasaki metric and almost hypercomplex pseudo-Hermitian structure,” in Topics in Almost Hermitian Geometry and Related Fields-Proceedings in Honor of Professor K. Sekigawa’s 60th Birthday (World Scientific, Hackensack, NJ, 2005), pp. 170–185.CrossRefGoogle Scholar
  2. 2.
    M. Manev, “Tangent bundles with complete lift of the base metric and almost hypercomplex Hermitian–Norden structure,” C. R. Acad. Bulgare Sci., No. 3, 313–322 (2014).MathSciNetMATHGoogle Scholar
  3. 3.
    G. Ganchev, V. Mihova, and K. Gribachev, “Almost contact manifolds with B-metric,” Math. Balk. New Ser. 7, 261–276 (1993).MathSciNetMATHGoogle Scholar
  4. 4.
    S. V. Galaev, “The intrinsic geometry of almost contact metric manifolds,” Izv. Saratov. Univ., New Ser., Ser. Math.Mech. Inform. 12 (1), 16–22 (2012).MathSciNetMATHGoogle Scholar
  5. 5.
    S. V. Galaev, “Almost contact Kählerian manifolds of constant holomorphic sectional curvature,” Russ.Math. (Izv. VUZ) 58 (8), 35–42 (2014).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    S. V. Galaev, “Almost contact metric structures defined by N-prolonged connection,” Yakut. Math. J. 22 (1), 20–27 (2015).MATHGoogle Scholar
  7. 7.
    S. V. Galaev, “Almost contact metric spaces with N-connection,” Izv. Saratov. Univ., New Ser., Ser. Math. Mech. Inform. 15, 258–264 (2015).CrossRefMATHGoogle Scholar
  8. 8.
    V. V. Wagner, “Geometry of (n−1)-dimensional nonholonomic manifold in an n-dimensional space,” Tr. Sem. Vektor Tensor Anal., No. 5, 173–255 (1941).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Saratov State UniversitySaratovRussia

Personalised recommendations